# SDR SWAA2022121374146

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO BAY FLOOR SPLICE STRAP BS 767+5, RBL 3, WL 156.   CORROSION ON STRAP FOUND TO BE OUT OF LIMITS,  INSTALLED A NEW STRAP IAW CARD  TTG8Q00F8ZRL.
